# SDR SWAA2023080478249

- Difficulty date: July 14, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BTW BS847 TO BS867 WL208 FLOOR LEVEL AT AFT CARGO COMPARTMENT 2023-431308<[01] OPEN FAULT HAS AN ERROR AND IS BEING CORRECTED BY RAISING A NEW FAULT; SEE [TTG8Q00M7MDZ];[02] CORRECTED STEP 1:FAULT SOLVED IN OTHER FAULT DUE TO REPLACED PART ASSY SEE TTG8Q00M7MDZ;[03] FAULT SOLVED IN OTHER FAULT DUE TO REPLACED PART ASSY SEE TTG8Q00M7MDZ
